It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-08-2011, 08:46 PM   #1
Facilitator
(female)
 
MountainReader's Avatar
 
Join Date: May 2006
Location: Out West
Posts: 3,674
MountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB User
Arm pain after a week

I had a Tdap immunization in my left shoulder last Monday. I know it can be normal to have some soreness after the injection, but it has been 5 days and my arm is still extremely sore at the injection site. I'm wondering if anyone has any idea what the typical length of time is for the soreness to abate.

I'm not sure if it relates or not, but on the same day I also received a flu shot in my right arm and a cortizone shot in my right wrist. I had bad nausea the next day which I'm not sure to attribute to the Tdap or the intense pain I experienced from the cortizone shot. I also had a Xolair shot on Thursday in my left arm. (I get this one every month.)
__________________
Asthma, Allergies, severe LPR/GERD, TMJD, Hearing Loss, Ulnar Impaction Syndrome, Shoulder Impingement, Plantar Fasciitis, DeQuervains, Hypermobility, possible Ehlers Danlos Syndrome

 
Old 10-09-2011, 08:39 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,381
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Arm pain after a week

It definitely can take a week to go away. Tdap is particularly hard on the injected muscles, especially if your last tetanus booster was less than 2-5 years ago. If it's still actually bothersome on Monday, let your doctor know.

 
The Following User Says Thank You to janewhite1 For This Useful Post:
MountainReader (10-09-2011)
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Abdominal Pain, back pain, fever and now red spots / rash. Jomox General Health 0 10-08-2011 12:07 PM
Pain in hands and arms when sneezing, fatigue and consant pain Dipski General Health 1 12-19-2010 05:45 AM
Constant Shortness of Breath, Sharp Stomach Pain, Bloating, Sore Throat, Bloody Mucus LOWNskater52 General Health 1 11-27-2010 08:52 PM
Off and on rib pain. aj321 General Health 3 08-04-2008 08:03 AM
Feelbad, Chest/Rib pain sammyo1 General Health 41 06-03-2008 08:43 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (69), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!